MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CURVED BROAD LCP® PLATE 13 HOLES/247MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CURVED BROAD LCP® PLATE 13 HOLES/247MM; SCREW, FIXATION, BONE
Model Number 212.211
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product codes: ktt, hrs.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a plate removal because of the broken 4.5mm curved broad locking compression plate.This surgery was to repair the non-union of a fracture.It is also unknown if there were a surgical delay.Procedure and the patient's outcome is unknown.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Device history lot part: 226.632, lot: 2123079, manufacturing site: (b)(4), release to warehouse date: 14.Mar.2005.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: a1: patient id: (b)(4), b5, d4: lot number, d11.B4/g4: initial awareness date should be october 31, 2018 not november 01, 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on october 31, 2018, the patient underwent a plate removal because of the broken 4.5mm curved broad locking compression plate.There was a surgery to repair the non-union of the fracture.Patient required additional intervention because the original fracture had not yet healed when the broken plate was removed, doctor implanted an antegrade femoral nail.Surgical delay is unknown.Procedure outcome was successful.Patient status is unknown.Concomitant device reported: locking screws (part/lot unknown, quantity 11).

Brand Name
4.5MM CURVED BROAD LCP® PLATE 13 HOLES/247MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8085718
Report Number2939274-2018-55021
Device Sequence Number295114
Product Code HWC
UDI-Device Identifier10886982152183
UDI-Public(01)10886982152183
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212.211
Device Catalogue Number226.632
Device Lot Number2123079
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer12/06/2018
12/26/2018
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date12/21/2018
12/27/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;